MAUDE Adverse Event Report: ABBOTT MEDICAL 8CH INFINITY DBS LEAD KIT, 40CM, 1.5, B

ABBOTT MEDICAL 8CH INFINITY DBS LEAD KIT, 40CM, 1.5, B
Model Number 6173
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Movement Disorder (4412)
Date of Event 06/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient experienced ineffective stimulation in managing her tremors.As such, surgical intervention may occur to address the issue.The investigation did not determine which lead resulted in ineffective stimulation.
 
Additional Manufacturer Narrative
During processing of this incident, attempts were made to obtain complete patient information.Date of the event is estimated.Additional components potentially involved in the event include: common device name: dbs lead, model: 6173, udi: (b)(4), serial: (b)(6), batch: 8278930.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.Correction d2: common device name added.Correction d10: burr hole caps added.During processing of this complaint, attempts were made to obtain complete event, patient, and device information.

Brand Name
8CH INFINITY DBS LEAD KIT, 40CM, 1.5, B
Common Device Name
DBS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key22472194
Report Number1627487-2025-03424
Device Sequence Number4096957
Product Code MHY
UDI-Device Identifier05415067030337
UDI-Public(01)05415067030337(10)8278930(17)240111
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/11/2024
Device Model Number6173
Device Catalogue Number6173
Device Lot Number8278930
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2025
Supplement Date Received by Manufacturer07/30/2025
Initial Report FDA Received Date07/10/2025
Supplement Report FDA Received Date08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS BURR HOLE CAPS (X2); DBS EXTENSION (2); DBS IPG; DBS LEAD
Outcome Attributed to Adverse Event Other;
Patient SexFemale